Approach to solution of hyperbolic type equations by method of boundary elements
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 116 (2008) no. 1, pp. 72-78
Cet article a éte moissonné depuis la source Math-Net.Ru
The paper presents a method of solution of hyperbolic type problems by the boundary elements method. Using example of an one-dimensional case a resolving boundary equation was obtained and applicability of the method was shown. In particular, the paper shows a possibility of precise calculation of partial derivative, that is of high practical importance, as it allows to discover stresses correctly even for problems with singularities.
@article{VSGTU_2008_116_1_a10,
author = {V. P. Fedotov and A. A. Konteev},
title = {Approach to solution of hyperbolic type equations by method of boundary elements},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {72--78},
year = {2008},
volume = {116},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a10/}
}
TY - JOUR AU - V. P. Fedotov AU - A. A. Konteev TI - Approach to solution of hyperbolic type equations by method of boundary elements JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2008 SP - 72 EP - 78 VL - 116 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a10/ LA - ru ID - VSGTU_2008_116_1_a10 ER -
%0 Journal Article %A V. P. Fedotov %A A. A. Konteev %T Approach to solution of hyperbolic type equations by method of boundary elements %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2008 %P 72-78 %V 116 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a10/ %G ru %F VSGTU_2008_116_1_a10
V. P. Fedotov; A. A. Konteev. Approach to solution of hyperbolic type equations by method of boundary elements. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 116 (2008) no. 1, pp. 72-78. http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a10/
[1] Fedotov V. P., Spevak L. F., Reshenie svyaznykh diffuzionno-deformatsionnykh zadach na osnove algoritmov parallelnogo deistviya, UrO RAN, Ekaterinburg, 2007
[2] Brebbiya K., Telles Zh., Vroubel L., Metody granichnykh elementov, Mir, M., 1987 | MR
[3] Tikhonov A. N. Samarskii A. A., Uravneniya matematicheskoi fiziki, Nauka, M., 1877